MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE
Catalog Number 08057800190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable glucose hk gen.3 results for one patient tested on a cobas c 503 analytical unit serial number (b)(4).The patient had two urine samples tested for glucose.The patient's questionable glucose results were reported outside the laboratory.The customer performed repeat testing with both samples.The "biologist discussed about these curious increasing glucose results from urine of this patient with his physician." the patient's first sample had an initial glucose result of "around 1000" mg/dl."around one hour later," the patient's first repeat glucose result was "around 2000" mg/dl.The first sample was tested "later" and the patient's second repeat glucose result was "around 2500" mg/dl.The patient's second sample had an initial glucose result of "around 800" mg/dl.The patient's repeat glucose result "later" was "around 1200 mg/dl.".
 
Additional Manufacturer Narrative
The customer's calibration and qc results, sample reaction monitors, and system alarm trace were requested but not provided.Based on the available information, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
GLUCOSE HEXOKINASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12575930
Report Number1823260-2021-02906
Device Sequence Number17121841
Product Code CFR
UDI-Device Identifier07613336121283
UDI-Public07613336121283
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number08057800190
Device Lot Number51902501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED DIABETES MEDICATION; UNSPECIFIED DIABETES MEDICATION
Patient SexUnknown